# SDR USAA2010082091734

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACKED TIE CLIP ON FRAME AT BS 497, S4R.  REPLACED TIE CLIP ON FRAME AT BS 497, S4R IAW B737 SRM 51-10-02.
